RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2006, Volume 18, Issue 2, Pages 3–28 (Mi dm43)  

On a two-dimensional binary model of a financial market and its generalization

A. V. Nagaev, V. R. Steblovskaya


Abstract: An incomplete market with European type contingent claim based on two underlying assets whose price evolutions are assumed to be binary is considered. We obtain explicit formulas for upper and lower bounds for the rational price interval as well as for upper and lower hedging strategies. The obtained strategies are semi-self-financing in the sense that the extraction of funds is assumed at each time step with non-negative probability. The results are extended to the case where the stock price jumps are distributed over a closed rectangle and the pay-off function is convex. No assumptions are imposed on the joint distribution of the price jumps.

DOI: https://doi.org/10.4213/dm43

Full text: PDF file (2346 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2006, 16:2, 109–134

Bibliographic databases:

UDC: 519.2
Received: 15.06.2005

Citation: A. V. Nagaev, V. R. Steblovskaya, “On a two-dimensional binary model of a financial market and its generalization”, Diskr. Mat., 18:2 (2006), 3–28; Discrete Math. Appl., 16:2 (2006), 109–134

Citation in format AMSBIB
\Bibitem{NagSte06}
\by A.~V.~Nagaev, V.~R.~Steblovskaya
\paper On a two-dimensional binary model of a financial market and its generalization
\jour Diskr. Mat.
\yr 2006
\vol 18
\issue 2
\pages 3--28
\mathnet{http://mi.mathnet.ru/dm43}
\crossref{https://doi.org/10.4213/dm43}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2283328}
\zmath{https://zbmath.org/?q=an:1121.91051}
\elib{http://elibrary.ru/item.asp?id=9311192}
\transl
\jour Discrete Math. Appl.
\yr 2006
\vol 16
\issue 2
\pages 109--134
\crossref{https://doi.org/10.1515/156939206777344575}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746084535}


Linking options:
  • http://mi.mathnet.ru/eng/dm43
  • https://doi.org/10.4213/dm43
  • http://mi.mathnet.ru/eng/dm/v18/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:380
    Full text:206
    References:20
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020